# SDR F3LA97008

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65C333437
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FORWARD CARGO DOOR FORWARD SIDE FRAME AROUND LATCH CAM IS CRACKED.  REMOVED AND REPLACED FORWARD CARGO DOOR FORWARD SIDE FRAME AROUND LATCH CAM PER SRM 51-30-2 AND 51-30-8.  (M)
